Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Two new topological cardinal inequalities

Author: Shu Hao Sun
Journal: Proc. Amer. Math. Soc. 104 (1988), 313-316
MSC: Primary 54A25
MathSciNet review: 958090
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, two new cardinal inequalities are obtained. The first one is a common generalization of inequalities of Hajnal-Juhasz and Sapirovskii; the second one generalizes the inequality of Arhangelskiĭ.

References [Enhancements On Off] (What's this?)

  • [1] R. Engelking, General topology, PWN, Warszawa, 1977.
  • [2] R. E. Hodel, Cardinal functions. I, Handbook of Set-Theoretic Topology (K. Kunen and J. E. Vaughan, eds.), North-Holland, 1984, pp. 1-61.
  • [3] I. Juhasz, Cardinal functions in topology--ten years later, Math. Centrum, Amsterdam, 1980.
  • [4] B. Sapirovskii, Canonical sets and character, density and weight in compact spaces, Soviet Math. Dokl. 15 (1974), 1282-1287.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54A25

Retrieve articles in all journals with MSC: 54A25

Additional Information

Keywords: Cardinal inequality, strong pseudo-character, quasi-dense
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society